Al-Salam, W. W. A.
Remarks on some operational formulas
Rendiconti del Seminario Matematico della Università di Padova, Tome 35 (1965) no. 1 , p. 128-131
Zbl 0127.03201 | MR 180704
URL stable : http://www.numdam.org/item?id=RSMUP_1965__35_1_128_0

Bibliographie

[1] Chattercea S.K.: Operational formulae for certain classical polynomials. Quarterly Journal of Mathematics, Oxford, (2), vol. 14 (1963), pp. 241-246. MR 152687 | Zbl 0118.29204

[2] Chattercea S.K.: Operational formulae for certain classical polynomials - II. Rendiconti del Seminario Matematico della Università di Padova, vol. 33 (1963), pp. 163-169. Numdam | MR 153884 | Zbl 0118.29204

[3] Gould H.W. and Hopper A.T.: Operational Formulas connected with two generalizations of Hermite polynomials. Duke Mathematical Journal, vol. 29 (1962), pp. 51-64. MR 132853 | Zbl 0108.06504